# SDR SWAA2022022864530

- Difficulty date: December 19, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 33,918 hours, 20,202 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD L/H WING LEADING EDGE STRINGER LOCATED JUST FORWARD OF WING FRONT SPAR INBOARD OF #1 PYLON AT APPROX. WING STA. IFSS 207 TO IFSS230 IS CRACKED AT OUTBOARD END. / REMOVED AND REPLACED ANGLE PER SRM 51-10-02 AND SRM 51-40-02
